# SDR 95ZZZX6737

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N852ND
- Make and model: Piper PA-44-180
- Aircraft serial: 4495006
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Part number: 452334
- Condition: Broken
- Location: Rt Mlg
- Part time: 4,105 hours
- Component: 9686002
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN GEAR WAS RETRACTED, RIGHT MAIN GEAR INDICATOR REMAINED ON.  NORMAL EXTENSION PERFORMED.  INSPECTION REVEALED ACTUATOR TO DRAG/SIDE BRACE ROD END BROKEN OFF.  INSTALLED AND RIGGED NEW ROD END.  THIS IS SECOND OCCURRENCE BY THIS OPERATOR OF 9 AIRCRAFT OF THIS TYPE.
